Alert archive / Maryland / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Wakefield, VA

June 12, 2007Dorchester County, Maryland

NWS Wakefield, VA issued this severe thunderstorm warning at Jun 12, 2007, 4:24 PM EDT for Dorchester County, Maryland. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 4:24 PM EDT (20:24 UTC)
Expired
Jun 12, 2007, 5:00 PM EDT
In force
36 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

County Dorchester County, MD

The radar

The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KAKQ 122025
SVRAKQ
MDC019-122100-
/O.NEW.KAKQ.SV.W.0049.070612T2024Z-070612T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
424 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DORCHESTER COUNTY IN SOUTHEAST MARYLAND...

* UNTIL 500 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BUCKTOWN...OR ABOUT 8 MILES SOUTHEAST OF
  CAMBRIDGE...AND MOVING SOUTHWEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANDREWS BY 450 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES
OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER SERVICE IN
WAKEFIELD AT...1...800...7 3 7...8 6 2 4.

LAT...LON 3847 7589 3856 7611 3838 7621 3832 7603

$$

MCNATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:05 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 12, 3:05 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
305 PM EDT TUE JUN 12 2007

.SYNOPSIS...
LOW PRESSURE REMAINS NEARLY STATIONARY OVER THE NORTHERN ATLANTIC
OCEAN THROUGH THURSDAY. SEVERAL WEAK AREAS OF ENERGY WILL ROTATE
AROUND THE BACK SIDE OF THIS LOW...RESULTING IN PERIODIC CHANCES
FOR SHOWERS OR THUNDERSTORMS THROUGH WEDNESDAY NIGHT OR THURSDAY.
HIGH PRESSURE BUILDS INTO THE AREA THURSDAY NIGHT INTO THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WEAK VORT LOBE ROTATING DOWN THE BACKSIDE OF STACKED LOW SE OF
CAPE COD WILL DROP THRU FCST AREA TNGT. ASSOCD CONVECTION WILL
TEND TO WEAKEN WITH DIURNAL HEAT LOSS BUT A FEW OF THE STRONGER
STORMS MAY PRODUCE GUSTY WINDS AND/OR HAIL LATE THIS AFTN AND
DURING THE EVE HOURS. AREAS OF FOG AGAIN LIKELY ESP WHERE PCPN
FALLS. ASSOCD SFC BNDRY DROPS SOUTH OF THE AREA OVRNGT USHERING
COOLER MARINE LAYER.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AFTER PASSAGE OF WEAK SFC BNDRY EARLY...HIGH PRES WEDGES DOWN THE
EASTERN SLOPES ON WED. COOLER/CLOUDIER CONDS WILL HIGHLIGHT THIS
FCST PERIOD AS MARINE LAYER BECOMES ENTRENCHED ACRS THE CNTRL MID
ATLC. HIGHS GENERALLY IN THE M-U70S WED AND EVEN COOLER ON THU AS
LOW LVL THICKNESSES CONT TO DROP. PCPN CHCS TRICKY...LARGELY
DEPENDENT ON TIMING OF ADDITIONAL WEAK SHORT WAVE ENERGY ROTATING
AROUND THE NEARLY STATIONARY UPR LOW SE OF NEW ENG. WILL CONT TO
HIGHLIGHT THE BEST CHCS DURING THE FAVORABLE DIURNAL PEAK TIMES OF
LATE AFTN/EVE BUT CANT TOTALLY RULE OUT PCPN DURING OVRNGT HOURS
AS WELL GIVEN THE POTENTIAL UPPER FORCING AND MOISTURE LADEN
ONSHORE FLOW. POPS WILL REMAIN IN THE CHC CATEGORY GIVEN THE TIMING
UNCERTAINTY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE MEANDERING UPR LOW OFF NEW ENG FINALLY BECOMES ABSORBED IN THE
DOWNSTREAM WESTERLY FLOW BY LATE IN THE WEEK OR EARLY IN THE
WEEKEND. LEFT FRIDAY DRY FOR NOW BUT CONCERNED THAT THE STALLED
PATN MAY HAVE TENDENCY TO SLOW DOWN THE LIFTING AND ABSORPTION OF
THE UPR LOW UNTIL LATER IN THE WEEKEND. EVENTUALLY AMPLIFICATION
OF THE DOWNSTREAM UPR RDG EASTWARD WILL BRING HOTTER AND DRIER
CONDS INTO THE MID ATLC REGION...MOST LIKELY BEGINNING LATE
WEEKEND AND CONTINUING INTO EARLY NEXT WEEK.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR THRU THE AFTERNOON AND EVENING...EXCEPT SCATTERED
SHOWERS/TSTMS MOST LIKELY TO AFFECT SBY...AND A CHC OF
SHOWERS/TSTMS FOR ORF/PHF/RIC. LOW PRES OFF THE NEW ENGLAND COAST
CONTINUES TO BRING N-NE FLOW OVER THE MID ATLANTIC REGION. WINDS
LESS THAN 15 MPH.

WINDS WILL STAY NE-E TONIGHT AND WED BRINGING INCREASE IN LOW LEVEL
MOISTURE. AREAS OF FOG OVERNIGHT ESPECIALLY FOR SBY WITH IFR
CONDS. PTCHY CONDS FOR OTHER SITES. CIGS BETWEEN 020-040 PSBL
DURING THE EARLY AM. MORE SHOWERS/TSTMS FOR THE AFTN/EVENING
PERIOD BOTH WED/THU WITH MVFR CONDS PSBL. WEAK HIGH PRESSURE TO
BUILD IN ON FRI AND SAT. EARLY AM FOG.

&&

.MARINE...
SURFACE LOW PRESSURE EAST OF SOUTHERN NEW ENGLAND COAST ALLOWING FOR
TRANSITION TO MORE LLVL NE FLOW THIS AFTN...WHICH WL PERSIST INTO LT
WEEK PERIOD. STILL ON TRACK FOR SURGE LT TNGT AND ESP WED/THU. WNDS
WL GENLY RUN 15-20 KT...RIGHT AT BORDERLINE SCA CRIT FROM ERY WED
THROUGH THU NGT. WL RAISE SCAS FOR THE SOUTHERN CHES BAY...TO GO
WITH EXISTING SCA FOR COASTAL WATERS...AND WL RUN THEM THROUGH LT
THRU ERY THU MORNING AS PER LOCAL POLICY. HOWEVER...SCA COULD BE
NEEDED THROUGH ERY FRI. WE TRANSITION TO A MORE BENIGN PATTERN OVER
WATERS HEADING INTO WKND...WITH LOW PRESS PULLING NORTH AND EAST OF
CONUS...AND SURFACE HIGH PRESSURE BUILDING OVER THE REGION.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...SMALL CRAFT ADVISORY FROM 12 PM WEDNESDAY TO 6 AM EDT THURSDAY
     FOR NCZ102.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM EDT THURSDAY
     FOR ANZ632-633.
     SMALL CRAFT ADVISORY FROM 12 PM WEDNESDAY TO 6 AM EDT THURSDAY
     FOR ANZ650-652-654-656-658.

&&

SYNOPSIS...BTC
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...BTC
AVIATION...JEF
MARINE...MAM
Hazardous weather outlook, Jun 12, 5:05 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
505 AM EDT TUE JUN 12 2007

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-130915-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
505 AM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND WILL CONTINUE THROUGH THE EVENING HOURS. SOME STORMS WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LARGE HAIL...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY...WITH
LOCALLY HEAVY RAIN POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

ANZ630>633-650-652-654-656-658-130915-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
505 AM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND WILL CONTINUE THROUGH THE EVENING HOURS. SOME STORMS WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LARGE HAIL...AND HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY...WITH
LOCALLY HEAVY RAIN POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BROWN

In the hours before

Special weather statement, Jun 12, 3:32 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
332 PM EDT TUE JUN 12 2007

VAZ048-049-061-062-122030-
CUMBERLAND VA-FLUVANNA VA-GOOCHLAND VA-LOUISA VA-
332 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN VIRGINIA PIEDMONT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISA...MOVING SOUTHWEST AT 30 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR TABSCOTT...AND...KENTS STORE AT 340
PM EDT...CALEDONIA AT 345 PM EDT...STAGE JUNCTION...AND...WILMINGTON
AT 350 PM EDT...COLUMBIA AT 355 PM EDT...DUNCAN...AND...DIXIE AT 400
PM EDT.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.

05
Special weather statement, Jun 12, 3:40 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
340 PM EDT TUE JUN 12 2007

MDZ022-122015-
WICOMICO MD-
340 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM MOVING INTO WICOMICO COUNTY MD...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SALISBURY...MOVING SOUTHWEST
AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR PITTSVILLE AT 345 PM
EDT...PARSONSBURG AT 350 PM EDT...CHESAPEAKE HEIGHTS AT 355 PM EDT...
SALISBURY-WICOMICO COUNTY AT 400 PM EDT...SALISBURY AT 405 PM EDT...
SHAD POINT AT 410 PM EDT.

WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE POSSIBLE IN THE PATH OF THESE STORMS.

MCNATT
Special weather statement, Jun 12, 3:44 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
344 PM EDT TUE JUN 12 2007

MDZ024-122030-
INLAND WORCESTER MD-
344 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM MOVING THROUGH WORCESTER COUNTY MD...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL WORCESTER COUNTY...OR ABOUT 10 MILES
NORTHEAST OF POCOMOKE CITY...MOVING SOUTHWEST AT 15 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR GIRDLETREE AT 355 PM EDT...GOODWILL AT 405
PM EDT.

WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE IN THE PATH OF THESE STORMS.

MCNATT
Special weather statement, Jun 12, 3:58 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 PM EDT TUE JUN 12 2007

MDZ021-022-122045-
DORCHESTER MD-WICOMICO MD-
358 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM MOVING THROUGH DORCHESTER AND WESTERN
WICOMICO COUNTIES IN MARYLAND...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL DORCHESTER COUNTY...OR ABOUT 9
MILES SOUTH OF HURLOCK...MOVING SOUTHWEST AT 10 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR CENTRAL DORCHESTER COUNTY AT 410 PM EDT.

WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS.

MCNATT
Special weather statement, Jun 12, 4:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
416 PM EDT TUE JUN 12 2007

VAZ062-063-070-071-122115-
CHESTERFIELD VA-GOOCHLAND VA-HANOVER VA-HENRICO VA-
416 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM MOVING INTO NORTHERN AND WESTERN SECTIONS OF
METRO RICHMOND...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF TUCKAHOE...MOVING SOUTHWEST AT
10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR SHORT PUMP AT 430 PM
EDT...TUCKAHOE...AND...ROSLYN HILLS AT 440 PM EDT...MANAKIN AT 500 PM
EDT...MIDLOTHIAN AT 510 PM EDT.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW
LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

05
Special weather statement, Jun 12, 4:19 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
419 PM EDT TUE JUN 12 2007

MDZ023-122045-
SOMERSET MD-
419 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN SOMERSET COUNTY...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF SOMERSET COUNTY...OR ABOUT 10
MILES WEST OF PRINCESS ANNE...MOVING SOUTHWEST AT 15 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR DAMES QUARTER AT 425 PM EDT.

WIND GUSTS TO 35 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS.

MCNATT

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:45 PM EDTSevere Thunderstorm WarningAKQSomerset31 min
Jun 12, 5:12 PM EDTSevere Thunderstorm WarningAKQDorchester48 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.